Coricidin Cold (Chlorpheniramine – ASA)

CORICIDIN® Cold Tablets

Schering

Chlorpheniramine – ASA Compound

Antihistaminic – Antipyretic – Analgesic

Indications And Clinical Uses: For relief of cold and flu symptoms, fever, aches and pains, accompanying a cold, relief of simple headache.

Contra-Indications: Sensitivity to any of the components.

Precautions: Since the depressant effects of antihistamines are additive to those of other drugs affecting the CNS, patients should be cautioned against drinking alcoholic beverages or taking hypnotics, sedatives, psychotherapeutic agents or other drugs with CNS depressant effects during antihistaminic therapy.

Persons with chronic lung disease, glaucoma or difficulty in urination due to enlargement of the prostate gland should only take this product under the advice and supervision of a physician. Should not be used by persons who are allergic or sensitive to any of the components of the product.

Occupational Hazards: Patients should be cautioned not to operate vehicles or hazardous machinery until their response to the drug has been determined.

Pregnancy and Lactation: The safe use of this product during pregnancy and lactation has not been established and therefore the compound should be used only if the potential benefit justifies the potential risk to the fetus or infant.

Antihistamines should be discontinued approximately 48 hours prior to skin testing procedures since these may prevent or diminish otherwise positive reactions to dermal reactivity indicators.

Children and teenagers should not use this medicine before a physician is consulted about Reye’s syndrome, a rare serious illness. Administer with care to patients with hyperthyroidism.

Adverse Reactions: Slight to moderate drowsiness occurs relatively infrequently with chlorpheniramine maleate. Other untoward effects include restlessness, dry mouth, dizziness, weakness, anorexia, nausea, headache, nervousness, polyuria, heartburn, diplopia, sweating, dysuria, and very rarely dermatitis.

Symptoms And Treatment Of Overdose: Symptoms and Treatment: If accidental overdose occurs, seek medical assistance immediately.

Dosage: Cold and flu symptoms: Adults, 2 tablets every 4 hours for 3 or 4 days. For minor pains, such as headaches, neuralgia, muscular aches and pains: 2 tablets as required. Not to exceed 12 tablets/day.

Availability And Storage: Each red tablet contains: chlorpheniramine maleate USP 2 mg and ASA 325 mg. Nonmedicinal ingredients: calcium phosphate, cornstarch; cellulose and talc; coating: acacia, carnauba wax, cornstarch, dye-Opalux Red, sucrose, terra alba, tribasic calcium phosphate and white wax. Tartrazine-free. Boxes of 20 in push-through blisters and bottles of 40 in a child’s protective package.

CORICIDIN® Cold Tablets Schering Chlorpheniramine – ASA Compound Antihistaminic – Antipyretic – Analgesic

Connected Diseases :

Influenza

General Illness Information Medical Term: INFLUENZA Common Name: (FLU) Description: A specific acute contagious, viral illness causing fever, runny nose, cough, headaches, generalized aches and pains,…

Common Cold

General Illness Information Medical Term: Upper Respiratory Infection, URI Common name: Common Cold Description: A contagious viral infection of the upper-respiratory passages Causes: Any of at…